# SDR SIMA201207204

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 23,376 hours, 17,233 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 70477
- Condition: Defective
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3680 THE CREW REPORTED OXYGEN LEAK IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO XNA.  OXYGEN INDICATION ON LANDING WAS 730PSI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPILLARY LINE AT EXTERNAL SERVICE PANEL IAW CRJ-700 AMM 35-13-01.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
